# SDR SWAA2014060628774

- Difficulty date: May 8, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OTBD RT CHORD FWD LOWER FASTENER CRACKED AT BS 727, STRINGER 18R.  REPAIRED CHORD IAW EA.
